MathSciNet Relay Station
MathSciNet bibliographic data
MR2862260 90B05 (60A86)
Dey, Oshmita; Chakraborty, Debjani A single period inventory model with a truncated normally distributed fuzzy random variable demand. Internat. J. Systems Sci. 43 (2012), no. 3, 518–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement